# SDR HNAA0200003

- Difficulty date: November 18, 2001
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N908HA
- Make and model: Dhav DHC8102
- Aircraft serial: 015
- Aircraft time: 43,021 hours, 49,651 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Shuttle Valve
- Part number: 50841
- Part serial: 0717
- Condition: Inoperative
- Part time: 43,021 hours, 49,651 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#1 AND #2 HYDRAULIC SYSTEMS FLUID LOSS. #2 RUDDER ISO VALVE CAUTION LIGHT ILLUMINATED. HYD PRESSURES NORMAL. ON LANDING NORMAL BRAKES FAILED. FOUND LEAK AT #3 BRAKE. #3 SHUTTLE VALVE FAILURE ALLOWED FLUID LOSS FROM BOTH HYD SYSTEMS. REPLACED #3 SHUTTLE VALVE.
